List of citations in Numdam for : Intersection form for quasi-homogeneous singularities

Compositio Mathematica, Volume 34 (1977) no. 2, p. 211-223




Movasati, Hossein

Annales de l'Institut Fourier, Volume 57 (2007) no. 3, p. 775-801

López, R. García; Némethi, A.

Annales de l'Institut Fourier, Volume 49 (1999) no. 5, p. 1547-1579



Dimca, Alexandru

Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 19-47

Steenbrink, J. H. M.

Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), p. 163-184

Tu, Loring

Compositio Mathematica, Volume 60 (1986) no. 1, p. 33-44